# SDR ASAA2019041979051

- Difficulty date: April 17, 2019
- Submitted: April 20, 2019
- Operation: Air carrier
- Aircraft: N534AS
- Make and model: Boeing 737890
- Aircraft serial: 35202
- Aircraft time: 32,704 hours, 9,453 cycles
- System (JASC): 3040 · Windshield/Door Rain/Ice Removal
- Part: Warning Light
- Condition: False Activation
- Location: Lt Window
- Stage of operation: NR
- How discovered: 9
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

L FWD SIDE WINDOW OVT LIGHT CAME ON. RAN CHECK LIST EXTINGUISHED. GROUNDED - YES. INFO NOTED. ACCOMPLISHED B737-800 FIM 30-41 TASK 801, OPS CK NML.
